# SDR SWAA096602

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 66,425 hours, 53,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME CRACKED AT BS 336.5, STR 21L.  REPAIRED SKIN PER SRM.
